Established in 2005 under support of MŠMT ČR (project 1M0572)

Publications

Shapley mappings and the cumulative value for n-person games with fuzzy coalitions

Typ:
Jornal article
Authors:
Butnariu D., Kroupa T.
Name of journal:
European Journal of Operational Research
Year:
2008
Number:
1 (2008)
Pages:
288-299
ISSN:
0377-2217
Keywords:
coalition, fuzzy coalition, Shapley value
Anotation:
We prove existence and uniqueness of the so-called Shapley mapping, which is a solution concept for a class of n-person games with fuzzy coalitions whose elements are defined by the specific structure of their characteristic functions. The Shapley mapping associates to each fuzzy coalition in the game an allocation of the coalitional worth satisfying the efficiency, the symmetry, and the null-player conditions. It determines a cumulative value that is the sum of all coalitional allocations for whose computation we provide an explicit formula.
 
Copyright 2005 DAR XHTML CSS